# SDR USAA2014053000005

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 45,589 hours, 16,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100019100
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS IS MISSING FROM THE EMER EXIT SIGN AT THE BOTTOM OF DOOR 4L..  INSTALLED LENS FOR EMER LIGHT AT DOOR 4L.
